Contraceptive pill help: Hi I’m slight concerned I... - BASHH

BASHH

16,068 members2,551 posts

Contraceptive pill help

Izzydogcrazy
Izzydogcrazy

Hi I’m slight concerned I take Rigevidon (to help regulate my periods as I have had very painful and irregular periods in the past) I was going on holiday and I didn’t want to have my period during this time I ask my doctor if it was safe for me to take two months worth back to back with no break in between she said that was fine. On the second week of taking the second pack I started getting headaches then suddenly one night I was a bit short of breath and was struggling to breath i didn’t know if this was a panic attack (which I suffer from) or something to do with the tablets so I stoped them . I’m now having my period and would be due to start the tablets again the following week . I’m now a bit concerned to try these tablets again due to the experience I have had. I took Rigevidon for 3 months with a 7 day break after each month and for those 3months I had no issues. Then I went back to the doctor for my 3 month check up and she gave me a 6 months worth (so six packs) What I have as realised is that these new pack of Rigevidon she gave me looked slightly different to the ones I where given before so I don’t know if that links to anything. I’m going to the doctors on Monday . I just thought I would ask on here as well as I’m slightly concerned after reading horror story’s about taking Rigevidon and about getting blood clots to the lungs.

1 Reply
oldestnewest

I think you need real, evidence based medical advice rather than asking for it here.

Good luck

You may also like...